# SDR SWAA2024042377375

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 64,187 hours, 42,642 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL IMBALANCE OF ALMOST 1000LBS. LEFT SIDE LOW. CREW SUSPECTED FUEL LEAK ON LEFT SIDE. UPON ARRIVAL I WAS PRESENT FOR TAXI IN AND ENGINE IDLING AT GATE PRIOR TO SHUT DOWN. THERE WAS NO EVIDENCE OF ANY LEAKS AT ALL FROM EITHER COWLING OR TAILPIPE. WING SURFACES WERE ALSO CLEAN AND DRY. BOTH ENGINE FUEL USED COUNTERS MATCHED INDICATING EVEN FUEL BURN. FUEL QUANTITY OF LEFT TANK WAS 940LBS LOWER THAN RIGHT AND CENTER QUANTITY WAS ZERO. PERFORMED CROSSFEED VALVE FUNCTION TEST PER AMM 28-22-00; NO LEAKAGE. PERFORMED COMPARISON CHECK OF FLIGHT DECK INDICATORS AND MEASURING STICKS OF BOTH MAIN TANKS PER AMM 28-41-00. LEFT INDICATION +122LBS; RIGHT INDICATION +150LBS. BOTH WITHIN LIMITS. VERIFIED BOTH WING TANK CHECK VALVES ARE NOT ALLOWING FUEL MIGRATION PER FIM 28-21 TASKS 814 AND 815. NO FAULTS FOUND ON FQIS BITE. NO HISTORY OF THIS TYPE OF ISSUE AND I CAN FIND NO FAULTS.
